# SDR REXA201100193

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 18,888 hours, 16,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSUE BULKHEAD FOUND CRACKED IN THREE AREAS:  RT WEB RBL 18, LT WEB LBL 9 AND CAP ANGLE AT LBL 18.  REPAIRED IAW BOMBARDIER REOS GREO 601R-53-41-260 REV E AND 601R-53-41-609 REV B AND BOMBARDIER SERVICE CORPORATION EO 601R-53-20973.
